# SDR YENA2019103160627

- Difficulty date: October 26, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,692 hours, 15,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0212KTU07
- Part serial: FR0106511
- Condition: Failed
- Location: Fuel System
- Part time: 361,152 hours, 13,130 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT  313,  DIVERTED. FUEL AUTO FEED FAULT ECAM BROUGHT US TO FUEL PAGE. R INNER WING TANK SHOWED  4000 LESS THANK R TANK. TOTAL FUEL WAS 3000 LESS THAN FLIGHT PLAN. ARRIVAL FOB WAS TRENDING DOWN AT SAME TIME (ABOUT 500 IN 5 MINUTES) 20 MIN LATER WING FUEL CORRECTED ITSELF AND WORKED REST OF FLIGHT; RT TANK FUEL PROBE #27QT2 FAULTING CLASS 3. REMOVED AND REPLACED PROBE 27QT2 IN RT TANK IAW AMM 28-42-15. BITE CHECK GOOD. IAW AMM 28-42-00-740-001-A. WORK PERFORMED BY STS TANK TIGERS ON W/O 11949R1266.
